Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Shelley l asked in HealthWomen's Health · 1 decade ago

is HGH all that?

I Am using it and I want to know more .I am in menopause and it supposed to bring back things that I need?

2 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    I think you'd be better off with progesterone, DHEA and possibly thyroid medication

  • Anonymous
    1 decade ago

    I just asked a similiar question on this site. I took an HGH spray for about six months because I was told it would give me energy and make me feel younger. I am 45. While I took it I gained about five pounds. I have never had a weight problem. I also had an ache in my hands and feet and they became stiff and swollen. I stopped taking it. Now I have had a persistant five pounds that I can NOT lose and I have been diagnosed with hypothyroidism. I have had severe fatigue also. I have also had some weird chest pains that I never had before and the doctor could not find a cause. I don't know for sure if HGH was the cause of these problems but it seems very suspicious to me.

    I did not get one good thing out of this spray and it seems that it may have caused some kind of hormonal or metabolic problem.

Still have questions? Get your answers by asking now.